Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Chloromycetin 250 MG Capsule Questions

Can we give lasix tablet (furosemide) to 7 years old girl, she has uti and urine is not passing from last 16 hours and what will be the dose, lasix tablet is ok for children?

Dr. Karuna Chawla 97% (74234 ratings)
BHMS
Homeopath, Noida
Can we give lasix tablet (furosemide) to 7 years old girl, she has uti and urine is not passing from last 16 hours an...
No, you should not. Uses of lasix tablet--hypertension (high blood pressure), oedema. Consult pediatrician.
Submit FeedbackFeedback

R my oral (Mouth) temperature in after noon is 99-99.6 degree fahrenheit since last month. Am I suffering from fever or not? please tell me what is normal mouth (oral) temperature.I am taking paraxin 500 mg 3 times in a day for typhoid. Please give me the best answer.

Dr. Prashant K Vaidya 90% (18372 ratings)
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Homeopath, Hyderabad
R my oral (Mouth) temperature in after noon is 99-99.6 degree fahrenheit since last month. Am I suffering from fever ...
The normal oral tempreture is 98.6 degree Your temperature is suggestive of fever.. with proper medication and diet .. it will come down to normal soon ..
Submit FeedbackFeedback

Hi, my dad had cardiac surgery and he's hypertensive 8 years ago. He takes (furosemide) 40 mg once at morning per day, he was good but since last monday feet edema subsides then returns day by day. What should he does?

Dr. Prashant Vazirani 89% (190 ratings)
MD - Medicine, DNB Medicine, DNB - Cardiology (Gold Medalist)
Cardiologist, Ahmedabad
Hi, my dad had cardiac surgery and he's hypertensive 8 years ago. He takes (furosemide) 40 mg once at morning per day...
What type of cardiac surgery did he undergo? He needs an echo to check his rv function and so consult a cardiologist, till then you can increase the dose of the diuretic (tab furosemide). Also keep a simple daily weight check and then you yourself can adjust the diuretic dose, ask your cardiologist tc.
2 people found this helpful
Submit FeedbackFeedback

Sir I am suffering from typhoid fever one month and above. I have taken cifodoxim, and paraxin500 about 15 days. And from one month I am taking homeopathic treatment. In this treatment. I am taking baptisia. And some other medicines. But sir during this period I checked typhoid 4 time with IgM test. But test always come positive. And from 3-4 days becoming pain in my stomach. My body became so week. Sir please give me some suggestion for this trouble. Sir I am so tensionised. Please help me.

Dr. R.S. Saini 91% (9353 ratings)
MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
hello sir . avoid paraxin 500 mg . you had already take antibiotic medicines. pl. do tests blood c/s. in this tests many more sensitive antibiotic medicines are selected for this . and you can get ride from this disease. welcome in lybrate
Submit FeedbackFeedback

My father Age 51 year Suffering from typhoid Taking paraxin 500 Including this his report is showing increased hemoglobin 18. 2g/dl And remarks showing Alert! WBCs: Degenerated cells are seen Platelets: Mildly reduced in smear Sir do help and tell me the reason .Is there something to worry?

Dr. Chepsy C Philip 86% (28 ratings)
MD, DM - Clinical Haematology, ECHO- Europe Certified In Hematology ( EHA)
Hematologist, Ludhiana
Hi lybrate-user I do not think this is a cause of worry. My suggestion is to continue current treatment and repeat his blood tests at weekly intervals. You need not worry if the repeat tests do not show an improving trend.
3 people found this helpful
Submit FeedbackFeedback

I am a 35 years old woman, severely overweight, I have blisters and open sores on my lower legs where water seeps out of, I drink uo to 6 furosemide tablets a day, I have had wound healing bandages for 2 months straight and was on a antibiotic course of ranclav 1 g two times a day, it is not healing and is getting worse, it is making a course thickening on my skin and ankles and is extremely itchy, what causes this and what treatments can I get to fix this.

Dr. Narasimhalu C.R.V.(Professor) 93% (61605 ratings)
MD, MBBS
Dermatologist, Chennai
I am a 35 years old woman, severely overweight, I have blisters and open sores on my lower legs where water seeps out...
You are suffering from eczematous dermatitis causing oozing lesions. Medicine available for good improvement. As the treatment varies depending on the severity. Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Submit FeedbackFeedback

(furosemide tablet) sir yadi bina kissi wajah ke ye tablet kha li ho to iske sidifact ko kaise dur kre .sir mere bhai ne wait come karne ke liye 10 tablet kha li h please koi solution dijiye.

Dr. Karuna Chawla 97% (74234 ratings)
BHMS
Homeopath, Noida
(furosemide tablet) sir yadi bina kissi wajah ke ye tablet kha li ho to iske sidifact ko kaise dur kre .sir mere bhai...
What are the symptoms that he is having right now. Give him plenty of fluids. Furosemide tablet is a diuretic. It removes extra water and certain electrolytes from the body by increasing the amount of urine produced. In doing so, it causes potassium loss. It does not cause weight loss.
Submit FeedbackFeedback

Salaam my name is kashif and have major depression disorder with severe ocd right now im taking paraxin cr 25 mg from about 7 years but I have depression problem since childhood about 7 or 8 years old but it become severe before my 20th birthday, so I want to tell you that some people use to told me that focus on present do not worry about past or future but what if I have ocd and visual problems about thing right in front of me and my brain often start focusing on minor details like minor spots and dots on various objects that placed anywhere in my room home or outdoors and then I have this urge to focus on them and then slowly these thoughts turn in to fear also I have thoughts in my mind of certain pattern and my mind start repeating that thoughts, so bcoz im using medicine (paraxin cr 25 mg) I can ignore these thoughts if they come and these thoughts increase when I have acidity and intestinal inflammation problems. Sometimes I drop things unintentionally holding in my hand specially through fingertips, I feel lightheaded when try to understand some theory or question and I have hand writing changing problem, all these symptoms gradually appear and increased as I aged after 20th birthday, so im telling you these details because I want to ask you that should I get an mri or ct scan of my brain? Thank you.

Dr. Kankan Sarmah 89% (41 ratings)
Master in Clinical Psychology
Psychologist, Guwahati
Hi kashif, before taking any action I suggest you to talk to a therapist. Get an assessment on stress and regarding your behaviour. Cbt might help you along with mindfulness therapies. But also need to continue medicine. So also get in close with psychiatric.
Submit FeedbackFeedback

My mother (Age 50) was a diabetic, adeno carcinoma stomach (since 1 year) with heart stent was placed 5 years ago. She has edema in her legs, ankle, thigh since 3 days. When we consulted regional cancer centre they have tested the blood. In blood test we have noticed that the albumin is 1.4 gm/dL and protein was 3.4 gm/dL. She is feeling heavy in her abdomen and we have gone for tapping and found that no fluid was coming out and still my mother was feeling heavy in her abdomen serum creatinine test was normal (1). She was using furosemide (water pill) but she was not getting urine frequently it was 500 mL to 1000 mL per day she can't eat anything she is feeling heavy. Doctor said that eat high protein food we are giving 3 eggs per day and milk with protein powder. What to do now? Please give me a suggestion.

Dr. Kanwaljit Chahl 89% (349 ratings)
Membership of the Royal College of Surgeons (MRCS), MS - General Surgery, MBBS
General Surgeon, Mohali
Mam, please see a cardiologist also. The edema can be due to the cardiac condition. Please get a Pet-CT to assess the situation of the stomach cancer. If she has omental metastasis even then she can have abdominal distention with loss of appetite. You haven't mentioned any ultrasound or CT report. 400 ml urine is enough for a normal adult. Hence she needs further investigation for us to have a clear picture.
2 people found this helpful
Submit FeedbackFeedback